# SDR UALA2010041901305

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,601 hours, 10,201 cycles
- Engine: Pwa PW4052
- System (JASC): 5540 · Rudder Structure
- Part: Static Wick
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP OF RUDDER TRAILING EDGE JUST BELOW THIRD STATIC WICK HAS SEVERE DAMAGE FROM LIGHTNING STRIKE.  REMOVED RUDDER, REMOVED DAMAGE AT UPPER T/E AREA, REMOVED CONDUCTIVE FRAMES LT AND RT, REPAIRED LT AND RT PANELS WITH BONDING REPAIR PLIES IAW SRM. FABRICATED AND BONDED NEW CONDUCTIVE FRAMES IAW DWG 173T2001.  INSTALLED NEW WEIGHT-BALANCE DATA PLATE. ALL DOCUMENTED ON NON ROUTINE 45205 BY MECH 7290 AND INSP QC194. ACCOMPLISHED RUDDER RIG CHECK, AND FOUND RUDDER OUT OF RIG. RIGGED ALL 3 RUDDER PCA'S, CREATED CF0967 FOR TEST FLIGHT REQUIREMENT IAW MOP 05-004-06. IAW CREW LOG 1, RUDDER TRIM CHECKS GOOD AT ALL SPEEDS  AND FLAP CONFIGURATIONS.
